# SDR COMA0260065

- Difficulty date: January 24, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 19,357 hours, 18,714 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Computer
- Part number: 428853
- Part serial: 154
- Condition: Malfunctioned
- Location: Avionics
- Part time: 14,137 hours, 14,212 cycles
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLIGHT 5560 ANTI-SKID CAUTION MESSAGE DURING GEAR EXTENSION.REPLACED THE ASCU
